MathSciNet Relay Station
MathSciNet bibliographic data
MR509235 (80b:32011) 32C40 (32G11)
Takijima, Kunio; Tomaru, Tadashi Local properties of quotient analytic spaces. Proc. Amer. Math. Soc. 72 (1978), no. 3, 461–467.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement